American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>

[1] Jean Michel. Deligne-Lusztig theoretic derivation for Weyl groups of the number of reflection factorizations of a Coxeter element. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Gyula Károlyi, Alain Lascoux and S. Ole Warnaar. Constant term identities and Poincar\'e polynomials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Mario Marietti. Special matchings and parabolic Kazhdan--Lusztig polynomials. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Sean Rostami. Conjugacy classes of non-translations in affine Weyl groups and applications to Hecke algebras. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Meinolf Geck and Abbie Halls. On the Kazhdan--Lusztig cells in type $E_8$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Alexander R. Miller. Eigenspace arrangements of reflection groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Alexander R. Miller. Foulkes characters for complex reflection groups. Proc. Amer. Math. Soc. 143 (2015) 3281-3293.
Abstract, references, and article information   
View Article: PDF

[8] Barbara Baumeister, Matthew Dyer, Christian Stump and Patrick Wegener. A note on the transitive Hurwitz action on decompositions of parabolic Coxeter elements. Proc. Amer. Math. Soc. Ser. B 1 (2014) 149-154.
Abstract, references, and article information
View Article: PDF

[9] Michael Barot and Robert J. Marsh. Reflection group presentations arising from cluster algebras. Trans. Amer. Math. Soc. 367 (2015) 1945-1967.
Abstract, references, and article information   
View Article: PDF

[10] Mathieu Carette. Virtually splitting the map from $\operatorname{Aut}(G)$ to $\operatorname{Out}(G)$. Proc. Amer. Math. Soc. 143 (2015) 543-554.
Abstract, references, and article information   
View Article: PDF

[11] Pallavi Dani and Anne Thomas. Divergence in right-angled Coxeter groups. Trans. Amer. Math. Soc. 367 (2015) 3549-3577.
Abstract, references, and article information   
View Article: PDF

[12] M. Cuntz and T. Hoge. Free but not recursively free arrangements. Proc. Amer. Math. Soc. 143 (2015) 35-40.
Abstract, references, and article information   
View Article: PDF

[13] Cesar Ceballos and Vincent Pilaud. Denominator vectors and compatibility degrees in cluster algebras of finite type. Trans. Amer. Math. Soc. 367 (2015) 1421-1439.
Abstract, references, and article information   
View Article: PDF

[14] Torsten Hoge and Gerhard Röhrle. Supersolvable reflection arrangements. Proc. Amer. Math. Soc. 142 (2014) 3787-3799.
Abstract, references, and article information   
View Article: PDF

[15] Cédric Bonnafé and Meinolf Geck. Conjugacy classes of involutions and Kazhdan--Lusztig cells. Represent. Theory 18 (2014) 155-182.
Abstract, references, and article information   
View Article: PDF

[16] J. Matthew Douglass, Götz Pfeiffer and Gerhard Röhrle. Cohomology of Coxeter arrangements and Solomon's descent algebra. Trans. Amer. Math. Soc. 366 (2014) 5379-5407.
Abstract, references, and article information   
View Article: PDF

[17] O. V. Ogievetsky and L. Poulain d’Andecy. Fusion procedure for Coxeter groups of type $B$ and complex reflection groups $G(m,1,n)$. Proc. Amer. Math. Soc. 142 (2014) 2929-2941.
Abstract, references, and article information   
View Article: PDF

[18] Michael Cuntz and Christian Stump. On root posets for noncrystallographic root systems. Math. Comp. 84 (2015) 485-503.
Abstract, references, and article information   
View Article: PDF

[19] B. Monson, Daniel Pellicer and Gordon Williams. Mixing and monodromy of abstract polytopes. Trans. Amer. Math. Soc. 366 (2014) 2651-2681.
Abstract, references, and article information   
View Article: PDF

[20] Drew Armstrong, Christian Stump and Hugh Thomas. A uniform bijection between nonnesting and noncrossing partitions. Trans. Amer. Math. Soc. 365 (2013) 4121-4151.
Abstract, references, and article information   
View Article: PDF

[21] Pramod N. Achar. Kostka systems and exotic $t$-structures for reflection groups. Contemporary Mathematics 602 (2013) 1-21.
Book volume table of contents   
View Article: PDF

[22] Julien Paupert. A simple method to compute volumes of even-dimensional Coxeter polyhedra. Contemporary Mathematics 590 (2013) 167-175.
Book volume table of contents   
View Article: PDF

[23] Marcelo Aguiar and Swapneel Mahajan. Hopf monoids in the category of species. Contemporary Mathematics 585 (2013) 17-124.
Book volume table of contents   
View Article: PDF

[24] Victor Reiner and Yuval Roichman. Diameter of graphs of reduced words and galleries. Trans. Amer. Math. Soc. 365 (2013) 2779-2802.
Abstract, references, and article information   
View Article: PDF

[25] Tathagata Basak. On Coxeter diagrams of complex reflection groups. Trans. Amer. Math. Soc. 364 (2012) 4909-4936.
Abstract, references, and article information   
View Article: PDF

[26] Serge Cantat and Igor Dolgachev. Rational surfaces with a large group of automorphisms. J. Amer. Math. Soc. 25 (2012) 863-905.
Abstract, references, and article information
View Article: PDF

[27] Olivier Brunat and Max Neunhöffer. A new construction of the asymptotic algebra associated to the $q$-Schur algebra. Represent. Theory 16 (2012) 88-107. MR 2869019.
Abstract, references, and article information   
View Article: PDF

[28] Volker Diekert, Jonathan Kausch and Markus Lohrey. Logspace Computations in Coxeter Groups and Graph Groups. Contemporary Mathematics 582 (2012) 77-94.
Book volume table of contents   
View Article: PDF

[29] Daniel Allcock. The reflective Lorentzian lattices of rank 3. Memoirs of the AMS 220 (2012)
Book volume table of contents   

[30] M. Cuntz and I. Heckenberger. Finite Weyl groupoids of rank three. Trans. Amer. Math. Soc. 364 (2012) 1369-1393. MR 2869179.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 126 found      Go to page: 1 2 3 4 > >>